# SDR DXTA2022011054970

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 4,696 hours, 3,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LIGHT DOES NOT EXTINGUISH. CREW CYCLED DOOR 5 TIMES. CREW IS ABLE TO OPEN DOOR WITHOUT PRESSING RED HANDLE BUTTON.// SIGNOFF// PERFORMED OPERATIONAL CHECK OF MAIN CABIN DOOR FROM INSIDE AND OUTSIDE, OPS CHECK FAILED, INTEROGATED ARES DATA THAT SHOWED CREW ATTEMPTED TO OPEN AND CLOSE DOOR BUT OUTER PADDLE SWITCH SHOWED
DEPRESSED WITH DOOR CLOSED, INSPECJL!D CABIN DOOR, FOUND REMNANATS OF ICE THAT WAS INTERFERING WITH
EXTERIOR DOOR HANDLE PADDLE NOT AUOWJNG ME PADDLE TO STOW WHEN DOOR IS FULLY CLOSED, REMOVED ICE,
OPFRATED CABIN DOOR MULTIPLE TIMES, OPS CHECK SATISFACFORY AT THIS TIME, DONE J,A.W CE-680A M/M CHAP
52·1~00
